# SDR AALA202112125903

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A300*
- Aircraft serial: 7525
- Aircraft time: 14,600 hours, 5,628 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Blocked
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR WONT OPEN. REMOVED GARBAGE CAN FROM BEHIND THE DOOR.
